# SDR F3LA200700049

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED NUT CLIP AREA CORRODED ON FLOORBEAM -Y1732 AT FR 66, FWD OF R-2 DOOR FRAME.  REMOVED AND REPLACED R-2 DOOR SILL IAW A319 SRM 51-42-11; 51-42-11, FIG 8; 51-42-11, PARA. 6; 51-21-11; 51-75-12; 51-12-11; 51-45-11, FIG 8; AND 51-42-11, 7B.
